# SDR DALA2020031201817

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-FOUND RH WING #9 SLAT I/B UPPER SURFACE LOWER HOLE CRACK THE CRACKED AREA AT RH WING #9 SLAT I/B UPPER SURFACE REPAIRED AS PER B767-400 SRM 57-43-01-2R-2 RELEASE59.00-12/19/19 LOG-PAGE UPDATED (1525126)
